Canonical F-Planar Mappings of Spaces with Affine Connection onto m-Symmetric Spaces
dc.contributor.author | Berezovski, Volodymyr | cs |
dc.contributor.author | Vítková, Lenka | cs |
dc.contributor.author | Cherevko, Yevhen | cs |
dc.coverage.issue | 5 | cs |
dc.coverage.volume | 11 | cs |
dc.date.issued | 2023-03-04 | cs |
dc.description.abstract | In this paper, we consider canonical F-planar mappings of spaces with affine connection onto m-symmetric spaces. We obtained the fundamental equations of these mappings in the form of a closed system of Chauchy-type equations in covariant derivatives. Furthermore, we established the number of essential parameters on which its general solution depends. | en |
dc.format | text | cs |
dc.format.extent | 1246-1-1246-9 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Mathematics. 2023, vol. 11, issue 5, p. 1246-1-1246-9. | en |
dc.identifier.doi | 10.3390/math11051246 | cs |
dc.identifier.issn | 2227-7390 | cs |
dc.identifier.orcid | 0000-0003-4805-908X | cs |
dc.identifier.other | 187033 | cs |
dc.identifier.researcherid | AAD-4510-2019 | cs |
dc.identifier.scopus | 57197859529 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/244322 | |
dc.language.iso | en | cs |
dc.publisher | MDPI | cs |
dc.relation.ispartof | Mathematics | cs |
dc.relation.uri | https://www.mdpi.com/2227-7390/11/5/1246 | cs |
dc.rights | Creative Commons Attribution 4.0 International | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/2227-7390/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | cs |
dc.subject | F-planar mapping | en |
dc.subject | space with affine connection | en |
dc.subject | symmetric space | en |
dc.subject | 2-symmetric space | en |
dc.subject | m-symmetric space | en |
dc.title | Canonical F-Planar Mappings of Spaces with Affine Connection onto m-Symmetric Spaces | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-187033 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:44:46 | en |
sync.item.modts | 2025.01.17 16:41:21 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometrie | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- mathematics1101246v2.pdf
- Size:
- 296.46 KB
- Format:
- Adobe Portable Document Format
- Description:
- file mathematics1101246v2.pdf